Removal of UV Cutoff for the Nelson Model with Variable Coefficients

Christian Gérard, Fumio Hiroshima, Annalisa Panati, Akito Suzuki

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


We consider the Nelson model with variable coefficients. Nelson models with variable coefficients arise when one replaces in the usual Nelson model the flat Minkowski metric by a static metric, allowing also the boson mass to depend on position. We study the removal of the ultraviolet cutoff.

Original languageEnglish
Pages (from-to)305-322
Number of pages18
JournalLetters in Mathematical Physics
Issue number3
Publication statusPublished - Sep 2012

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Removal of UV Cutoff for the Nelson Model with Variable Coefficients'. Together they form a unique fingerprint.

Cite this